# SDR RAIA201402020002

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 32,116 hours, 30,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE INSPECTED AND FOUND CEILING EMERGENCY EXIT LIGHT IN GALLEY INOPERATIVE.  MAINTENANCE REPLACED BULB AND OPS CHECKED GOOD.
